MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939352050
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.D2b: pro code (product code): obj.
 
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in the coronary artery.An opticross hd imaging catheter was selected for the ultrasound examination of the target lesion.During withdrawal, the catheter kinked and coiled around the wire.The device was removed from the body along with the wire as a single piece.The procedure was completed using an alternate method.No patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual and microscopic inspection revealed the imaging window was kinked.Microscopic inspection revealed that the guidewire was entangled.D2b: pro code (product code): obj.
 
Event or Problem Description

Brand Name
OPTICROSS? HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22674119
Report Number2124215-2025-51674
Device Sequence Number7533363
Product Code ITX
UDI-Device Identifier00191506035419
UDI-Public(01)00191506035419(17)260211(10)35834496
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Device Lot Number0035834496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown